Application of Adapted Homotopy Perturbation Method for Approximate Solution of Henon-Heiles System


TAŞCAN F. , ÖZER M. N.

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.26, no.6, pp.1522-1529, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 6
  • Publication Date: 2010
  • Doi Number: 10.1002/num.20506
  • Title of Journal : NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.1522-1529

Abstract

We performed adapted homotopy perturbation method on the Henon-Heiles system with the help of the symbolic computation of package Maple 10 (User Manual by Maplesoft. www.maplesoft.com). We obtained a new approximate solution of the Henon-Heiles system. (C) 2009 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq 26: 1522-1529, 2010